MathSciNet Relay Station
MathSciNet bibliographic data
MR64158 40.0X
Knopp, Konrad On the proof of the main Tauberian theorem for the $C_k$-and $H\sb k$-methods. Proc. Amer. Math. Soc. 5, (1954). 571–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement